# SDR DALA2016120609620

- Difficulty date: December 3, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 71,498 hours, 20,129 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Condition: Discharged
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4L DOOR EMERG POWER RSVR EMPTY. FOUND ON SVC CK. REPLACED SAME IAW AMM 52-11.
